Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the Absolute Summability of Fourier Series of Almost Periodic Functions

  • 72 Accesses

We establish new sufficient conditions for the absolute |C, α|-summability of the Fourier series of functions almost periodic in a sense of Besicovitch whose spectrum has limit points at infinity and at the origin for \( \alpha \ge \frac{1}{2} \).

This is a preview of subscription content, log in to check access.

References

  1. 1.

    K. Tandori, “Über die orthogonalen Funktionen IX (Absolute Summation),” Acta Sci. Math., 21, 292–299 (1960).

  2. 2.

    L. Leindler, “Über die absolute Summierbarkeit der Orthogonalreihen,” Acta Sci. Math., 22, 243–268 (1961).

  3. 3.

    P. Billard, “Sur la sommabilitie absolute des series de fonctions orthogonales,” Bull. Sci. Math., 85, 29–31 (1961).

  4. 4.

    L. V. Grepachevskaya, “Absolute summability of orthogonal series,” Mat. Sb., 65 (107), No. 3, 370–389 (1964).

  5. 5.

    L. V. Grepachevskaya, “On the absolute summability by the Cesàro, Riesz, and Zygmund methods,” Dokl. Akad. Nauk SSSR, 155, No. 3, 370–389 (1964).

  6. 6.

    M. F. Timan, “On the absolute convergence and summability of Fourier series,” Soobshch. Akad. Nauk Gruz. SSSR, 26, No. 6, 641–646 (1961).

  7. 7.

    M. F. Timan and Yu. Kh. Khasanov, “On the absolute summability of Fourier series of almost-periodic Besicovitch functions,” Ukr. Mat. Zh., 61, No. 9, 1267–1276 (2009); English translation : Ukr. Math. J., 61, No. 9, 1499–1510 (2009).

  8. 8.

    A. S. Besicovitch, Almost Periodic Functions, Cambridge University Press, Cambridge (1932).

  9. 9.

    B. M. Levitan, Almost Periodic Functions [in Russian], Gostekhteorizdat, Moscow (1953).

  10. 10.

    G. Sunouchi, “On the absolute summability of Fourier series,” J. Math. Soc. Jap., 1, No. 2, 57–65 (1949).

  11. 11.

    G. H. Hardy, J. E. Littlewood, and G. P’olya, Inequalities [Russian translation], Inostrannaya Literatura, Moscow (1948).

Download references

Author information

Correspondence to Yu. Kh. Khasanov.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, No. 12, pp. 1716–1722, December, 2013.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Khasanov, Y.K. On the Absolute Summability of Fourier Series of Almost Periodic Functions. Ukr Math J 65, 1904–1911 (2014). https://doi.org/10.1007/s11253-014-0906-y

Download citation

Keywords

  • Fourier Series
  • Periodic Function
  • English Translation
  • Limit Point
  • Trigonometric Polynomial